Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 39, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at May 9, 2016, 6:48 PM CDT for Cass County, Lancaster County, Otoe County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2016, 6:48 PM CDT (23:48 UTC)
- Expired
- May 9, 2016, 7:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Cass County, NE, Lancaster County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 58 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 5:13 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 204 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
971
WUUS53 KOAX 092348
SVROAX
NEC025-109-131-100030-
/O.NEW.KOAX.SV.W.0039.160509T2348Z-160510T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
648 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CASS COUNTY IN SOUTHEASTERN NEBRASKA...
EAST CENTRAL LANCASTER COUNTY IN SOUTHEASTERN NEBRASKA...
NORTHWESTERN OTOE COUNTY IN SOUTHEASTERN NEBRASKA...
* UNTIL 730 PM CDT
* AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES WEST OF ELMWOOD TO LINCOLN...MOVING
NORTH AT 5 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EASTERN LINCOLN...LOUISVILLE...WEEPING WATER...ELMWOOD...MURDOCK...
EAGLE...MANLEY...ALVO...PLATTE RIVER STATE PARK AND LOUISVILLE STATE
RECREATION AREA.
THIS INCLUDES HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 466 AND 469.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4066 9669 4085 9666 4101 9617 4085 9606
TIME...MOT...LOC 2348Z 249DEG 19KT 4084 9638 4077 9661
HAIL...1.75IN
WIND...60MPH
$$
BOUSTEAD2 follow-up statements
004
WWUS53 KOAX 100004
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
704 PM CDT MON MAY 9 2016
NEC109-131-100013-
/O.CAN.KOAX.SV.W.0039.000000T0000Z-160510T0030Z/
LANCASTER NE-OTOE NE-
704 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LANCASTER AND
NORTHWESTERN OTOE COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN NEBRASKA.
LAT...LON 4092 9642 4101 9617 4085 9606 4078 9629
4078 9637
TIME...MOT...LOC 0003Z 246DEG 19KT 4087 9629
$$
NEC025-100030-
/O.CON.KOAX.SV.W.0039.000000T0000Z-160510T0030Z/
CASS NE-
704 PM CDT MON MAY 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR WESTERN CASS COUNTY...
AT 703 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELMWOOD...OR 21
MILES EAST OF LINCOLN...MOVING NORTHEAST AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...WEEPING WATER...ELMWOOD...MURDOCK...MANLEY...ALVO...PLATTE
RIVER STATE PARK AND LOUISVILLE STATE RECREATION AREA.
QUARTER SIZE HAIL WAS REPORTED NEAR ELMWOOD WITH THIS STORM...BUT
LARGER HAIL APPEARS LIKELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4092 9642 4101 9617 4085 9606 4078 9629
4078 9637
TIME...MOT...LOC 0003Z 246DEG 19KT 4087 9629
HAIL...1.75IN
WIND...60MPH
$$
BOUSTEAD117
WWUS53 KOAX 100021
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
721 PM CDT MON MAY 9 2016
NEC025-100031-
/O.EXP.KOAX.SV.W.0039.000000T0000Z-160510T0030Z/
CASS NE-
721 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CASS COUNTY WILL
EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN NEBRASKA.
LAT...LON 4092 9642 4101 9617 4085 9606 4078 9629
4078 9637
TIME...MOT...LOC 0019Z 249DEG 19KT 4087 9629
$$
MEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:39 PM CDT, 3 hours 9 minutes earlier.
Area forecast discussion, May 9, 3:39 PM CDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 339 PM CDT MON MAY 9 2016 .SHORT TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 257 PM CDT MON MAY 9 2016 UPPER LOW CURRENTLY OVER SOUTHEAST SOUTH DAKOTA WILL CONTINUE TO OPEN AND BECOME A NEGATIVELY TILTED TROUGH WITH THE TROUGH AXIS EXTENDING FROM THE WESTERN DAKOTAS INTO WESTERN MISSOURI/WESTERN IOWA BY 06Z TONIGHT. A SMALL EMBEDDED VORT MAX OVER NORTH CENTRAL NEB/SOUTH CENTRAL SOUTH DAKOTA SEEN ON SATELLITE LOOPS HAS INITIATED SCATTERED TSTMS OVER NORTHEAST NEBRASKA THIS AFTERNOON. THESE CONTINUE TO MOVE NORTH INTO SOUTHEAST SOUTH DAKOTA WITH POTENTIAL FOR SMALL HAIL. OTHER SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG REMNANT OUTFLOW BOUNDARIES ACROSS THE REGION AND AGAIN...SMALL HAIL WILL BE THE PRIMARY THREAT THROUGH THE EVENING. BULK SHEAR VALUES REMAIN FAIRLY WEAK AND DESPITE MLCAPE OF AROUND 1000-1500J/KG. EXPECTING QUICK UPDRAFTS THAT PRODUCE SMALL HAIL BEFORE THEY WEAKEN AND DISSIPATE. THE UPPER TROUGH AXIS WILL SWING EAST OF OUR AREA BY MORNING...WITH QUIET CONDITIONS FOR MUCH OF TUESDAY. ANOTHER VORT LOBE WILL ROTATE INTO THE AREA TUESDAY EVENING GIVING THE REGION ANOTHER GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG AND NEAR AN EWD MOVING LOW LEVEL BOUNDARY. SHOWERS MOVE EAST OF THE AREA BY WEDNESDAY NIGHT AS THE UPPER TROUGH AXIS DRIFTS EAST OF THE REGION. SFC HIGH PRESSURE WILL BUILD INTO THE AREA BY THURSDAY. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 257 PM CDT MON MAY 9 2016 AREA WILL BE IN NORTHWESTERLY FLOW AT THE START OF THE PERIOD WITH TEMPERATURES REMAINING BELOW NORMAL THROUGH THE WEEKEND. A WEAK WAVE WILL DROP THROUGH THE FLOW WHICH COULD PRODUCE A FEW SHOWERS ON FRIDAY. 850MB TEMPS FLIRT WITH -3C IN OUR NORTHERN AND EASTERN CWA BY SATURDAY MORNING AND SO WILL BE WATCHING SATURDAY MORNING LOWS CLOSELY FOR ANY SIGN OF FREEZING SFC TEMPS. A 1024MB SFC HIGH WILL MOVE IN THROUGH THE DAY SATURDAY WHEN WE HAVE COOL HIGHS IN THE UPPER 50S TO AROUND 60. RETURN FLOW AND WARM AIR ADVECTION SET UP AROUND THE HIGH BY LATE SUNDAY. A COUPLE OF WEAK MID LEVEL WAVES ARE FORECAST TO DROP THROUGH INCREASING ZONAL FLOW. WILL CARRY LOW CONFIDENCE POPS INTO DAY 7. && .AVIATION...(18Z TAFS FOR KOMA...KLNK...KOFK THROUGH 18Z TUESDAY) ISSUED AT 1207 PM CDT MON MAY 9 2016 WE EXPECT AN INCREASE IN SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON AND WILL LIKELY AFFECT ALL 3 TAF SITES AT VARIOUS TIMES. THE SCT NATURE TO THE TSRA WILL CREATE ISSUES FOR TIMING...BUT DID INCLUDE A TEMPO GROUP FOR THUNDER IN ALL 3 SITES BUT TIMING MAY NEED TO BE ADJUSTED. OTHERWISE SCT TO BKN CU IS EXPECTED THROUGH THE AFTERNOON AND SOME OF THIS MAY BE CLOSE TO THE MVFR RANGE. PRECIP SHOULD CLEAR THE AREA THIS THIS EVNG WITH CONDS DRY THE REST OF THE PERIOD. MAY SEE SOME MVFR VISBY TUE MRNG WITH SOME FOG...BUT CONFIDENCE IS LOW AT THIS TIME. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...KERN LONG TERM...KERN AVIATION...BOUSTEAD
Hazardous weather outlook, May 9, 5:39 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 539 PM CDT MON MAY 9 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-101245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 539 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING WITH SEVERE STORMS POSSIBLE. LARGE HAIL WILL BE THE PRIMARY HAZARD BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALIZED FLOODING IS ALSO POSSIBLE. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY ANOTHER STORM SYSTEM WILL DIVE SOUTHEASTWARD TUESDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING. SOME OF THESE STORMS MAY STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS POSSIBLE. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY FRIDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. FOBERT
In the hours before
Special weather statement, May 9, 6:18 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
618 PM CDT MON MAY 9 2016
NEZ066-100000-
LANCASTER NE-
618 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LANCASTER COUNTY UNTIL
700 PM CDT...
AT 617 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOUTHWESTERN LINCOLN...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LINCOLN AND ROCA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 51 AND 71...AND NEAR
MILEMARKER 77.
INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 395 AND 409.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN NEBRASKA.
LAT...LON 4064 9666 4067 9681 4082 9683 4093 9678
4089 9650
TIME...MOT...LOC 2317Z 204DEG 14KT 4076 9671
MEADLocal storm report, May 9, 6:30 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
630 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM HAIL WILBER 40.48N 96.96W
05/09/2016 E1.75 INCH SALINE NE EMERGENCY MNGR
&&
BKERNLocal storm report, May 9, 6:32 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
632 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM TSTM WND DMG 1 W NEHAWKA 40.83N 96.01W
05/09/2016 CASS NE STORM CHASER
COTTONWOOD TREES DOWN...SILO ROLLED INTO FIELD
&&
DFOBERTLocal storm report, May 9, 6:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
640 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 2 E EAGLE 40.82N 96.39W
05/09/2016 E1.00 INCH CASS NE TRAINED SPOTTER
&&
BKERNSpecial weather statement, May 9, 6:43 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
643 PM CDT MON MAY 9 2016
IAZ090-091-100015-
FREMONT IA-PAGE IA-
643 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAGE AND
SOUTHEASTERN FREMONT COUNTIES UNTIL 715 PM CDT...
AT 643 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF COIN
TO 4 MILES SOUTHEAST OF RIVERTON...AND MOVING NORTH AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...FARRAGUT...RIVERTON...COIN...BLANCHARD AND NORTHBORO.
THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 13.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHWESTERN IOWA.
LAT...LON 4058 9520 4058 9552 4059 9557 4082 9561
4078 9516
TIME...MOT...LOC 2343Z 169DEG 35KT 4061 9532 4064 9550
BOUSTEADSpecial weather statement, May 9, 6:44 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 644 PM CDT MON MAY 9 2016 NEZ068-100030- OTOE NE- 644 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTOE COUNTY UNTIL 730 PM CDT... AT 644 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SYRACUSE...OR 31 MILES SOUTHEAST OF LINCOLN...MOVING NORTH AT 15 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SYRACUSE...UNADILLA...LORTON...DUNBAR AND OTOE. THIS INCLUDES HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 484 AND 496. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR SOUTHEASTERN NEBRASKA. LAT...LON 4057 9603 4057 9626 4078 9628 4078 9599 TIME...MOT...LOC 2344Z 187DEG 12KT 4064 9614 MEAD
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 10:08 PM CDT | Special Weather Statement | OAX | Gage, Jefferson, Johnson, Nemaha, Pawnee, Richardson and 1 more | 52 min |
| May 8, 10:22 PM CDT | Special Weather Statement | OAX | Antelope, Boone | 38 min |
| May 8, 11:11 PM CDT | Special Weather Statement | OAX | Jefferson | 49 min |
| May 8, 11:20 PM CDT | Severe Thunderstorm Warning | OAX | Jefferson, Saline | 25 min |
| May 8, 11:25 PM CDT | Special Weather Statement | OAX | Seward | 50 min |
| May 8, 11:30 PM CDT | Special Weather Statement | OAX | Madison, Platte | 45 min |
| May 8, 11:38 PM CDT | Special Weather Statement | OAX | Cass | 52 min |
| May 9, 12:09 AM CDT | Special Weather Statement | OAX | Johnson | 51 min |
| May 9, 12:22 AM CDT | Special Weather Statement | OAX | Colfax, Stanton | 53 min |
| May 9, 12:45 AM CDT | Special Weather Statement | OAX | Sarpy | 45 min |
| May 9, 1:05 AM CDT | Special Weather Statement | OAX | Jefferson | 40 min |
| May 9, 1:57 AM CDT | Special Weather Statement | OAX | Sarpy | 33 min |
| May 9, 2:38 AM CDT | Special Weather Statement | OAX | Jefferson | 37 min |
| May 9, 3:00 AM CDT | Special Weather Statement | OAX | Gage | 30 min |
| May 9, 10:37 AM CDT | Special Weather Statement | OAX | Butler | 23 min |
| May 9, 11:08 AM CDT | Special Weather Statement | OAX | Platte | 37 min |
| May 9, 1:27 PM CDT | Special Weather Statement | OAX | Knox | 33 min |
| May 9, 2:39 PM CDT | Special Weather Statement | OAX | Burt | 36 min |
| May 9, 3:32 PM CDT | Special Weather Statement | OAX | Lancaster | 43 min |
| May 9, 3:56 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 34 min |
| May 9, 4:25 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 35 min |
| May 9, 4:29 PM CDT | Special Weather Statement | OAX | Gage | 46 min |
| May 9, 4:32 PM CDT | Tornado Warning | OAX | Lancaster | 28 min |
| May 9, 4:50 PM CDT | Tornado Warning | OAX | Lancaster | 25 min |
| May 9, 4:53 PM CDT | Special Weather Statement | OAX | Richardson | 37 min |
| May 9, 4:57 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 33 min |
| May 9, 5:02 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 28 min |
| May 9, 5:11 PM CDT | Tornado Warning | OAX | Lancaster | 34 min |
| May 9, 5:20 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 25 min |
| May 9, 5:24 PM CDT | Flash Flood Warning | OAX | Lancaster | 3 hr |
| May 9, 5:36 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 24 min |
| May 9, 5:39 PM CDT | Tornado Warning | OAX | Cass, Lancaster, Otoe | 36 min |
| May 9, 5:43 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 32 min |
| May 9, 5:49 PM CDT | Tornado Warning | OAX | Cass | 26 min |
| May 9, 5:54 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Saline, Seward | 36 min |
| May 9, 5:59 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 31 min |
| May 9, 6:01 PM CDT | Special Weather Statement | OAX | Saline | 44 min |
| May 9, 6:10 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 35 min |
| May 9, 6:14 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 31 min |
| May 9, 6:14 PM CDT | Tornado Warning | OAX | Cass | 16 min |
| May 9, 6:18 PM CDT | Special Weather Statement | OAX | Lancaster | 42 min |
| May 9, 6:28 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 32 min |
| May 9, 6:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 34 min |
| May 9, 6:44 PM CDT | Special Weather Statement | OAX | Otoe | 46 min |
| May 9, 6:51 PM CDT | Special Weather Statement | OAX | Jefferson | 39 min |
| May 9, 6:56 PM CDT | Special Weather Statement | OAX | Cedar | 64 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.